# SDR FDEA2019120413160

- Difficulty date: October 31, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H IWNG OVERWING FILL PART FAILED BONDING CHECK R/H MAIN FUEL TANK OVERWING FILL PORT REMOVED IAW AMM 28-11-04 AND EVIDENCE OF   CORROSION FOUND.  REPAIR CARRIED OUT IAW FEDEX EA #F-5730-T0350826 P1 TITLE : RH WING - PLATES & SKINS -   OVERWING FILL PORT - CORROSION
